# SDR SWIA2021071959588

- Difficulty date: July 1, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 46,213 hours, 39,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS A DENT ON THE OUTER SKIN, 14" FROM FWD EDGE AND 30" FROM TOP OF DOOR.    (FILED CLOSED)    PERFORMED PERMANENT REPAIR TO PASSENGER DOOR DENT ON OUTER SKIN, 14" FROM FWD EDGE AND 30" FROM TOP OF DOOR.  REPAIR PERFORMED IN ACCORDANCE WITH REO 601R-52-11-2883 REV-- DATED: 2021-07-17.  COMPLETED FORM M-337 AND TASK CARD 51-900-1003-SKY.
